# SDR HE66096791

- Difficulty date: July 8, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,610 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 3A433220F281
- Part serial: 1007456
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 1,611 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOUNCES ALL OVER THE PLACE, NOT GOOD FOR IFR FLIGHT.
